# SDR AALA202409099113

- Difficulty date: September 3, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 82,233 hours, 34,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: D5391065720000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU LEFT HAND LATERAL FITTING FORK END WORN AT FR 24 AND S32L. REPLACED LEFT HAND LATERAL FITTING FORK END PER EA 357443.
